| Model Number |
02.07.1203L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
04/12/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At 2 years and 9 months after the primary, the patient came in reporting pain due to loose implants and the cause is unknown.The surgeon revised all components and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 13 april 2022.Lot 189129: (b)(4) items manufactured and released on 06-mar-2019.Expiration date: 2024-02-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional component involved: gmk-sphere 02.12.0023l femoral component sphere cemented size 3+ l (k140826) lot.188920: (b)(4) items manufactured and released on 15-jan-2019.Expiration date: 2023-12-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.